# SDR SWIA202266093

- Difficulty date: May 21, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH OUTBOARD FLAP CENTER HINGE LUG UPPER FITTING GOUGED ON INBOARD SIDE (MARKED)     (C-CHECK RO 7/9/2022)    BLENDED OUT GOUGE ON LH OB FLAP CENTER HINGE LUG AND FOUND ACCEPTABLE TO ENGINEERING REF REO 601R-57-53-1240 REV -- DATED 2022-06-11, ALL STEPS COMPLIED WITH AND COMPLIED WITH SKY CARD 51-900-1003-SKY CL600-2B19 STRUCTURAL MAJOR REPAIR.
